Diazepam (regardless of dose) is severely impairing driving skills within the first 2 months of treatment ?1 = Totally disagree; 2 = Disagree; 3 = Neutral; 4 = Totally agree what is the correct answer ?
Notes about answers
If you see something you feel is wrong, don’t criticise (that misses the point of Triple) courteously and supportively give a counter answer.
Answers given should be in good faith, but they should not be considered definitive, be critical.
We do not endorse or verify content posted by users.
Thanks for your response,
Thanks for your question,
- Answered 14 Dec 2019 Conflict of interest declaration: None A 2016 systematic review  reports: "Fifty-three medications were investigated by 27 studies included in the review. Fifteen (28.3%) were associated with an increased risk of MVC. These included Buprenorphine, Codeine, Dihydrocodeine, Methadone, Tramadol, Levocitirizine, Diazepam, Flunitrazepam, Flurazepam, Lorazepam, Temazepam, Triazolam, Carisoprodol, Zolpidem, and Zopiclone." This is available as a free full-text, link below; this discusses Diazepam in more detail. Since the review I found one more study , which was based on a small number of volunteers and they found that Diazepam (10mg) caused moderate driving impairment. References 1) https://www.ncbi.nlm.nih.gov/pmc/articles/PMC5045819/ 2) https://pubmed.ncbi.nlm.nih.gov/29500585